# SDR UPS02437921

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHT AFT OF DOOR L-5 IS INOP (CEILING LOCATION).  REMOVED AND REPLACED BATTERY PACK ASSY IAW MM 33-51-00, OPS CHECK OK.
